Monday, April 08, 2019

Dis 'N Dat

I totally spoke too soon on the BP miracle med. Ha! My BP has normal readings but hell, the side effects of this tiny dose of Beta Blocker are dreadful. Cement head with dizziness and the effect on my legs with existing PVD condition is awful, my legs now feel like lead AND I want to sleep ALL the time because I am so irritable if I don't because I'm exhausted. I consulted Dr. Google on this med and its effect on PVD are not good plus it has mental effects. My doc had said I may want to see him this week without specifying why. Now I know. So my exhilaration was brief. Now back to the drawing board.

When awake for this 10% of my life, I struggled with a hook on my bathroom wall that would not come off:
So I posted this challenge on FB and readers jumped to the rescue asking for more pictures:
And offering many suggestions on removal:


I needed to put a shelving unit there - now removed from my bedroom closet as I have my old semainier in my bedroom. The hook was blocking its fitting exactly into that wall space.

I don't know about you but I really, really hate when plans are thrown by the "small stuff" obstacles thrown in my path.

So none of the suggestions worked.

My friend Marg appeared at my door a couple of hours ago, all brisk and business like and said show me that effin hook. Long story short as I passed her many tools from my tool box like a surgeon's assistant (I know you're surprised I have a tool box, so was she - and impressed I might add) and she had Effin off the wall in no time.

The damage is minuscule, it looks far worse in the picture. And the shelving unit hides it.

So in my tiny fractious-for-now world, order is restored once more. I wish my brain and legs would agree.




27 comments:

  1. Hooray for small victories - which feel huge.
    Good luck at the follow-up doctor's visit. I hope they can find something which helps without all the unwanted 'other' effects. (I say other instead of side because they are ALL effects, we just don't want them all).

    ReplyDelete
    Replies
    1. Yes they do feel huge EC. Other effects are a good term indeed.

      Thanks for the good wishes.

      XO
      WWW

      Delete
  2. I sat here giggling like a mad-woman at you calling the hook by a proper name.
    Some days...
    I wonder if cutting the dose would allay the bad effect, and let the good ones still work.

    ReplyDelete
    Replies
    1. I'm on 1/2 pill so very low dosage. My left leg swelled up last night so I now took myself off them. I'll see the doc.

      XO
      WWW

      Delete
  3. I once mentioned to a GP how we put a lot of trust in them when they are pumping our bodies full of chemicals.
    His answer was - we too put our trust in someone.....the drug companies!
    Did it really need 6 screws/nails to hold that fitting on the wall? Of do you think something else was there previously?

    ReplyDelete
    Replies
    1. Yes it really did. I, too, thought there was some weird S&M thing going on as one never knows, it seems like overhooking (LOL)

      XO
      WWW

      Delete
  4. In its favor, nothing was going to fall off that hook, or drag it from the wall!
    Both alpha and beta blockers damn near kilt me. When I finally had a shouting fight with my GP about throwing everything against the wall to see what would stick, like spaghetti, she icily referred me to a cardiologist. Now I'm on losartan, a totally different class. It's working just fine, though I'm waiting for my pharmacist to tell me it's being recalled for arsenic poisoning. Or something like that.

    ReplyDelete
    Replies
    1. Thanks for this validation Joanne tho I was on Losartan and had to be taken off due to "other" effects (I too prefer that word to "side". I'll see what he has to say when I see him.

      XO
      WWW

      Delete
  5. LOVE the explosion. I have similar thoughts about a house where I help out with cleaning. I walk in and think "if I could just drop a lighted match and run like hellhounds are after me..."
    Glad the hook is gone and wall damage covered by a shelf unit.

    ReplyDelete
    Replies
    1. I totally get how you feel about a messy house. And I get dark thoughts when my brain goes on fire after some idiot expounds ignorantly - not looking at anyone.

      Yes, my wall unit looks great now. It's an old repainted piece but fits well and is very deep.

      XO
      WWW

      Delete
  6. I got a flat tire yesterday ... reminding me that, like you, I really hate when plans are thrown by the "small stuff"

    ReplyDelete
    Replies
    1. Those things would roll off me in the good old days, not anymore. It feels cataclysmic I think it's all down to our life span having shrunk and we need it fixed NOW.

      XO
      WWW

      Delete
  7. Yes the irritation that these small things can cause us. Oh how I know it. worst when something got mislaid just when I need it. It can totally ruin my day, when I'm not totally fit for fight.
    Good that your GP is aware of problems with unwanted effects. I so hope you find something with lots of good effects and only few and tolerable unwanted ones. I dread ever getting ill and needing drugs for it, because I always get a load of the unwanted effects and not enough of the desired ones. Even as common a drug as Losec nearly did me in :(

    ReplyDelete
    Replies
    1. I am tolerant of existing drugs - I think. No other effects I'm aware of. Fingers crossed. I went off the drugs today and see my doc tomorrow aft. Feeling 100% better already. It was like concrete in my body.

      I hope you maintain your good health too. I had it for years, ran in a lot of races, endless energy, then one day......

      XO
      WWW

      Delete
  8. Too bad about the meds. Hope you can find something better. As for the hook, well, congrats on having it removed.

    ReplyDelete
  9. Thanks Gigi, I see my doc tomorrow.

    XO
    WWW

    ReplyDelete
  10. did not share that 2 weeks back in ER for BP at 250
    I cannot any longer tell nurse daughter as she call ambulance (will take me years to pay what she has caused with calling ambulance 3 times)
    Now seemingly fine. My doctor said when this happens I panic and said
    take Zanax, sit and relax and BP will go down.
    Any way all fine now for 2 weeks and pushing food.
    To think fine until 80 and then a lot started happening,
    Good Luck to you. Health issues are frightening.
    This one understands.

    ReplyDelete
    Replies
    1. Oh sorry to hear this Ernestine. Your daughter just wants you to be safe. I hope the Zanax works and relaxes you. It only makes it worse when BP goes up and you can't help panicking about it.

      I hope you're settled down now. It ain't easy being old ladies.

      XO
      WWW

      Delete
  11. Sorry to hear your medication problems. Ramipril (ACE inhibitor) and a diuretic in low doses works really well for me with no side effects. Keep searching for what works for your body.

    ReplyDelete
    Replies
    1. That's good to know Sparkless, I will relay to my doc this aft.
      Thank you.

      XO
      WWW

      Delete
  12. I'm glad you stopped taking it. And now the search for an alternative.....

    ReplyDelete
  13. This has been a kind of long haul finding out what's working and what's not. Search continues......

    XO
    WWW

    ReplyDelete
  14. After scouring your post and all the comments I couldn't find which beta-blocker you were taking. When I had an angina attack caused by a near-blocked cardiac artery back in 2008, the doc put me on Carvedilol 1mg twice daily. I had similar symptoms to you, so they cut the dose by half, and though I wasn't happy at first after a while I found the bad effects disappeared. I've never had high blood pressure, but the cardio told me beta blockers help keep the arteries clear of plaque. To this day I've no idea if that was right, or not - but I'm still here so I guess that's all that matters.

    ReplyDelete

Comments are welcome.

Email me at wisewebwomanatgmaildotcom if you're having trouble.